Has anyone here heard of or tried Isocort by Bezwecken? It's basically herbs that help with Adrenal support. A friend of mine who's real big into herbs (must work for her, she's 53 and on NO medications) was introduced to this item by a holistic nurse friend of hers. She had me try it and I think it helps with the severe fatigue. I'm still in stage 1 of switching from Levothroid to Armour. Am on 30MG of Armour and was really tired and had a difficult time the first two weeks, sleeping a lot and well, you know the rest. The first change I saw when I stopped taking the Levothroid and started taking Armour was that my hair wasn't coming out by the handfulls. I've only been on the Armour for 30 days and started taking the Isocort about two weeks ago. I was SO tired I was willing to try just about anything. My doctor won't do bloodwork for another two weeks. I still find myself getting tired easily, but my nails have stopped splitting down the middle and the tiredness is of a different kind. It's more tired than exhausted. So, I'm hoping that in two weeks, maybe all I'll need is an increase in the amount of Armour I'm taking. As for my hair and nails, that's been way different! I'm very curious to see if anyone else has tried the Isocort?
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...